# SDR UPS202174

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 4MM136613
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CRACKED RIB ON THE RT WING O/B MID FLAP 9 INCHES IN FROM THE O/B END IN THE TRAILING EDGE COVE.  INSTALLED REPAIR IAW SRM 51-10-1, 51-10-2, 51-30-2, 51-30-5, 51-20-4 AND MM 51-20-151.
